# SDR MALA050274

- Difficulty date: March 17, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 18,918 hours, 20,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING MQT FLIGHT 3141, SMOKE WAS EMITTING FROM THE CAPTAINS LEFT HAND SIDE PANEL.  PANEL BETWEEN THE CIRCUIT BREAKERS AND THE CAPTAIN'S SIDE WINDOW.  EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MQT WITHOUT FURTHER INCIDENT.  NO FURTHER INFORMATION AT THIS TIME.  WILL SUBMIT INFORMATION WHEN RECEIVED.
